advertisement
Question
Posted by: miekie | 2012/04/12

Re:587 Strange sensations

No change in meds. On heartmeds for CAD, etc, Lexamil 20mg, Urbanol10mg 2pd. Age 47 Double bypass, 3stents. Symptoms appear out of the blue, afterwards bad headache, dizzy, heart palpitations. After episode normal. Am stressed out, who is not?
Cardio dr. said it''s not heart related. Specialist said same. Not panic attack, knows how it feels. Am pre-menopausal. Let''s blame it on Eve?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The speialist who said these were not panic attacks or anxiety attacks, was that a specialist psychiatrist ? Or are you saying you HAVE had properly diagnosed panic attacks in the past, and these attacks are distinctly different from those ?
Menopause is indeed versatile at provoking unpleasant symptoms. I'm not sure whether Eve is accepting any further accusations, having gone into retirement.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/04/14

The speialist who said these were not panic attacks or anxiety attacks, was that a specialist psychiatrist ? Or are you saying you HAVE had properly diagnosed panic attacks in the past, and these attacks are distinctly different from those ?
Menopause is indeed versatile at provoking unpleasant symptoms. I'm not sure whether Eve is accepting any further accusations, having gone into retirement.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement